The Annals of Mathematical Statistics

Decision Procedures for Finite Decision Problems Under Complete Ignorance

F. V. Atkinson, J. D. Church, and B. Harris

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 4 (1964), 1644-1655.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700387

Digital Object Identifier
doi:10.1214/aoms/1177700387

Mathematical Reviews number (MathSciNet)
MR169342

Zentralblatt MATH identifier
0125.38101

JSTOR
links.jstor.org

Citation

Atkinson, F. V.; Church, J. D.; Harris, B. Decision Procedures for Finite Decision Problems Under Complete Ignorance. Ann. Math. Statist. 35 (1964), no. 4, 1644--1655. doi:10.1214/aoms/1177700387. https://projecteuclid.org/euclid.aoms/1177700387


Export citation